# SDR SCNA96406

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND GOUGE ON LEADING EDGE OF LEFT HAND HORIZONTAL STABILIZER, APPROXIMATELY 13 FEET OUTBOARD OF FUSELAGE.  REMOVED DAMAGED MATERIAL, FABRICATED AND INSTALLED A FILLER AND DOUBLER IN ACCORDANCE WITH SRM 55-10-1 FIGURE 13.
